MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module MMX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue MMX
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); Unspecified Skin and Subcutaneous Tissue Problem (4927)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the user experienced compatibility issues following a recent upgrade.It was also reported that the blood pressure took a long time to read or did not give a reading at all, and an overinflation event occurred in which the cuff was pumping up to 200mmhg for a long time, resulting marks on the patient's arm/caused patient harm.Good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
IntelliVue Multi-Measurement Module MMX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50688867
Report Number9610816-2026-101845
Device Sequence Number12082130
Product Code MHX
UDI-Device Identifier00884838086760
UDI-Public(01)00884838086760
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K181831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIntelliVue MMX
Device Catalogue Number867036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown